# SDR DALA2017031702245

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1220 FRAME DENTED ABOVE STRINGER 26R.  REMOVED DAMAGE AND REPAIRED THE FRAME IAW PRI 553110-14, REV 0, AND ER/A 553110-14 REV ORIGINAL.
